# SDR DXTA200601498

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 1,066 hours, 807 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 99124841
- Part serial: P511
- Condition: Overserviced
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ON GROUND AT APA, WITH APU RUNNING AND BLEED AIR ON AND AVIONICS ON, SMOKE IMMEDIATLEY FILLED THE COCKPIT AND FRONT PART OF CABIN.  FOUND APU OIL OVER SERVICED, DESERVICED APU AND CLEANED WATER SOCK IAW CE 560XL M/M CH 12-19-02.  OPS CHECK GOOD, NO SMOKE OR SMELL NOTED.  ACCOMPLISHED NETJET JOB CARD FOR XL APU SMOKE IN CABIN, APU LEAK AND OPS CHECKED GOOD IAW CE 560XL MM CHAPTER 49-10-00.
